# SDR AWXA200400449

- Difficulty date: April 17, 2004
- Submitted: April 30, 2004
- Operation: Air carrier
- Aircraft: N640AW
- Make and model: Airbus A320-232
- Aircraft serial: 448
- Aircraft time: 37,573 hours, 15,484 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D53670048000
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-08 CHECK A 6 INCH CRACK WAS FOUND IN CABIN FLOOR PANEL 261DF BETWEEN FR 66 AND FR 68, Y765 LT AND Y765 RT.  MAINTENANCE REMOVED CRACKED FLOOR PANEL BETWEEN FR 66 AND FR 68, Y765 LT AND Y765 RT; FABRICATED A NEW REPLACEMENT FLOOR PANEL PER DWG D536-70048, AND A320 SRM 53-02-00, FIG 209.
